Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 709047.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Homotopy representations over the orbit category
Authors:Hambleton, Ian; Yalcin, Ergün
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2014
Title of Journal:Homology, Homotopy and Applications
Journal Abbrev.:Homology Homotopy Appl.
Volume:16
Issue / Number:2
Start Page:345
End Page:369
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.4310/HHA.2014.v16.n2.a19
URL:http://arxiv.org/abs/1402.3306v2 [Open Access]
Full Text:
You have privileges to view the following file(s):
Hambleton_Homotopy_oa_2014.pdf  [292,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.